Universiti Teknologi Malaysia Institutional Repository

Special issue on durability of adhesive joints

Da Silva, L. F. M. and Öchsner, Andreas (2009) Special issue on durability of adhesive joints. International Journal of Adhesion and Adhesives, 29 (6). 593 -594. ISSN 0143-7496

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.ijadhadh.2009.02.003


Item Type:Article
Subjects:T Technology > TJ Mechanical engineering and machinery
Divisions:Mechanical Engineering
ID Code:13110
Deposited By: Liza Porijo
Deposited On:18 Jul 2011 07:34
Last Modified:18 Jul 2011 07:34

Repository Staff Only: item control page